โ“Why did I bruise ?โ“๐Ÿ’‰

โ“Why did I bruise ?โ“๐Ÿ’‰

โ“Why did I bruise ?โ“๐Ÿ’‰

Bruising is one of the most common side effects with having dermal fillers and anti-wrinkle injections. In fact one of the most common side effect in non surgical aesthetics is bruising at the injection site. There are some conflicting research studies that show that bruising occurs in roughly 19% โ€“ 24% of patients, while others have concluded that figure to be as high as 68%.

Bruising can seem to occur based on a number of factors.

 

Injection type

Dermal fillers are more likely to cause bruising as they penetrate deeper into the skin adding volume and definition rather than anti-wrinkle injections which are Injected onto the surface of the skin.

 

Drugs

Some medical drugs have been known to make bruising worse, it is important to never stop any medical prescribed drug and always check with your doctor first. Drugs arenโ€™t the only culprit for making bruising worse, Vitamin and minerals and even certain types of foods can make your bruising worse.

 

Expert practitioner

Finally, choosing an expert, board-certified provider to perform your treatment is key to making sure you donโ€™t experience any unnecessary bruising. An expert injector will apply an anesthetic cream, also known as numbing cream to your face prior to injections so as to constrict the blood vessels and make bruising less likely. Anesthetic creams will also keep you more comfortable throughout the procedure.

An expert injector will also position you in the best way possible to avoid excess bruising around the injection site.

 

Area treated

If you are getting injectable treatments to reduce the appearance of nasolabial and marionette lines these areas are very prone to bruising. Fortunately, there are several things you can do to decrease the likelihood of this occurring.

 

Post procedure

After your procedure, you should avoid going to the gym or doing extreme exercise. Exercise will increase your blood pressure and heart rate which in turn increases your blood flow, this will make it harder for any capillaries damaged by the injection to heal. Increases your healing time.

 

Here are a few of my tips on how to reduce your risk of bruising

-No garlic 1-2 days before treatment.

  • No alcohol 2-3 days before treatment, even 1 drink will massively increase your risk of bruising.
  • Stop taking: (unless medically necessary)

*Asprin

*Ibuprofen

*Vitamin E

*Omega 3

*Ginseng

  • Try eating pineapple 2-3 times for 1-2 days prior to your treatment (anecdotal evidence only)
  • Try taking Arnica tablets*up to 1 week prior to your appointment,you can also purchase one of our Arnica natural healing vegan lip balms for ยฃ5.00 which are proven to help reduce bruising
  • Ice before and after treatment
  • No gym on the day off and 2 days post treatment

0 Comment

Leave a Reply

Your email address will not be published. Required fields are marked *